MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 80619
Medical Device Problem Codes Break (1069); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a portion of the device detached.The direxion hi-flo catheter was selected for use.During the procedure while using a 4f non-bsc catheter the direxion hi-flo catheter got stuck.During removal attempts the direxion hi-flo catheter broke apart.The detached portion remained within the 4f catheter.The 4f catheter was removed and rewired to continue the procedure.No patient consequences nor complication were reported.

Brand Name
DIREXION HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8499925
Report Number2134265-2019-03668
Device Sequence Number1871555
Product Code KRA
UDI-Device Identifier08714729839491
UDI-Public08714729839491
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2020
Device Model Number80619
Device Catalogue Number80619
Device Lot Number0022433867
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2019
Initial Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR